# SDR 95ZZZX5243

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563B2
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 9514M71P04
- Condition: Failed
- Location: Hpt Rotor
- Part time: 15,859 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM SERVICE DUE TO VIBRATION.  DISASSEMBLY OF THE ENGINE REVEALED A SECTION OF THE HPT REAR SHAFT HAD LIBERATED CAUSING EXTENSIVE DAMAGE WITHIN THE HPT AND LPT MAJOR MODULES.  FAILURE INVESTIGATION IS BEING CONDUCTED.
